"Advertisements"
SEARCH THIS SITE
SEARCH THIS SITE FOR HOUSE DESIGN, OVERSEAS FILIPINO NEWS, FREE ONLINE STUDIES, CASH LOANS and BANK LOANS, PROPERTY FOR SALE, HOUSE AND LOT, FORECLOSED, CARS FOR SALE and anything beneficial for the Filipinos at home and abroad
"Sponsored Links"

Saturday, May 20, 2017

Caffeine Overdose Can Kill? Here Are The Symptoms


   A student, in the United States died after consuming three caffeine-high beverages within two hours. The tragic death of the teenager sheds light on something that many are not aware of- caffeine overdose.    Davis Allen Cripe, was a healthy 16 years old high school student from South Carolina. He died after consuming caffe latte, a large iced Mountain Dew, and an energy drink during a two-hour period. Shortly thereafter, he suffered a cardiac arrhythmia at school. He was pronounced dead an hour later.    Cripe used to be a healthy teenager. He has no heart problems at all.   After consuming the caffeinated beverages in less than two hours period, the teenager passed out. According to investigation, he suffered from cardiac arrhythmia due to the high dosage of caffeine that he consumed.   HOW MUCH CAFFEINE IS SAFE TO CONSUME?   According to the  US Agriculture Department’s latest Dietary Guidelines it should be safe to consume up to 400 milligrams of caffeine or equivalent to two to four 8 oz. cups of coffee. 600 milligrams can be dangerous already as per the FDA.  Teenagers should not exceed 100 milligrams and children should not consume caffeine at all.   Cripe was found with 403 mg of caffeine in the autopsy.   In average the caffeine content of your usual drinks:  1 cup of coffee - 95 mg to 200 mg  1 energy shot -  200 mg   1 cup of black tea contains - 14 to 70 mg  “It varies from individual to individual, but consuming more than your normal amount of caffeine could make you feel nervous, anxious, irritable or jittery, and may cause excessive urine production or irregular heartbeat,” says caffeine researcher Maggie Sweeney.  High doses of caffeine can lead to coma, convulsions, heart attack, vomiting and even death, just like what happened to the teenager.      According to CDC or US Center Of Disease Control And Prevention :  "In 2007, 1,145 adolescents aged 12 to 17 went to the emergency room for an energy drink related emergency, in 2011 that number climbed to 1,499."   WHAT ARE THE SYMPTOMS OF CAFFEINE OVERDOSE?     The following are the symptoms of caffeine overdose: 1: Jitters & Nervousness  2: Dizziness & Nausea 3: Insomnia  4: Elevated Heart Rate & Palpitations

A student, in the United States died after consuming three caffeine-high beverages within two hours. The tragic death of the teenager sheds light on something that many are not aware of- caffeine overdose.


Davis Allen Cripe, was a healthy 16 years old high school student from South Carolina. He died after consuming caffe latte, a large iced Mountain Dew, and an energy drink during a two-hour period. Shortly thereafter, he suffered a cardiac arrhythmia at school. He was pronounced dead an hour later.



Cripe used to be a healthy teenager. He has no heart problems at all. 

After consuming the caffeinated beverages in less than two hours period, the teenager passed out. According to investigation, he suffered from cardiac arrhythmia due to the high dosage of caffeine that he consumed.


HOW MUCH CAFFEINE IS SAFE TO CONSUME? 


According to the  US Agriculture Department’s latest Dietary Guidelines it should be safe to consume up to 400 milligrams of caffeine or equivalent to two to four 8 oz. cups of coffee. 600 milligrams can be dangerous already as per the FDA.  Teenagers should not exceed 100 milligrams and children should not consume caffeine at all. 

Cripe was found with 403 mg of caffeine in the autopsy. 

In average the caffeine content of your usual drinks:

1 cup of coffee - 95 mg to 200 mg 
1 energy shot -  200 mg  
1 cup of black tea contains - 14 to 70 mg

“It varies from individual to individual, but consuming more than your normal amount of caffeine could make you feel nervous, anxious, irritable or jittery, and may cause excessive urine production or irregular heartbeat,” says caffeine researcher Maggie Sweeney.

High doses of caffeine can lead to coma, convulsions, heart attack, vomiting and even death, just like what happened to the teenager. 






"In 2007, 1,145 adolescents aged 12 to 17 went to the emergency room for an energy drink related emergency, in 2011 that number climbed to 1,499."


WHAT ARE THE SYMPTOMS OF CAFFEINE OVERDOSE?





The following are the symptoms of caffeine overdose:

1: Jitters & Nervousness 
2: Dizziness & Nausea
3: Insomnia 
4: Elevated Heart Rate & Palpitations








©2017 THOUGHTSKOTO
SEARCH JBSOLIS, TYPE KEYWORDS and TITLE OF ARTICLE at the box below